# SDR SWAA2024040156812

- Difficulty date: February 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET OF PNEUMATIC DUCT AIR CONDITIONING BAY LT SIDE CENTER SECTION 2024-145952<[01] REPLACED SUPPORT BRACKET OF PNEUMATIC DUCT AIR CONDITIONING BAY LT SIDE CENTER SECTION IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] TASK COMPLETED
